Downloads: 290

Files in This Item:
File Description SizeFormat 
polym8080271.pdf477.03 kBAdobe PDFView/Open
Title: Mean-square radius of gyration and scattering function of semiflexible ring polymers of the trefoil knot
Authors: Abe, Hiroki
Ida, Daichi  kyouindb  KAKEN_id  orcid https://orcid.org/0000-0002-1388-1885 (unconfirmed)
Author's alias: 井田, 大地
Keywords: Mean-square radius of gyration
Monte Carlo simulation
Ring polymers
Scattering function
Semiflexible polymer
Trefoil knot
Issue Date: 27-Jul-2016
Publisher: MDPI AG
Journal title: Polymers
Volume: 8
Issue: 8
Thesis number: 271
Abstract: A Monte Carlo study of the mean-square radius of gyration Rg 2 and scattering function P(k) with k the magnitude of the scattering vector for semiflexible ring polymers of the trefoil knot was conducted by the use of the discrete version of the Kratky-Porod (KP) wormlike ring model. The behavior of Rg 2 and P(k) as functions of the reduced contour length λL, defined as the total contour length L divided by the stiffness parameter λ-1, is clarified. A comparison is made of the results for the KP ring of the trefoil knot with those for the KP ring of the trivial knot and for the phantom KP ring without the topological constraints.
Rights: © 2016 by the authors; licensee MDPI, Basel, Switzerland. This article is an open access article distributed under the terms and conditions of the Creative Commons Attribution (CC-BY) license (http://creativecommons.org/licenses/by/4.0/).
URI: http://hdl.handle.net/2433/218404
DOI(Published Version): 10.3390/polym8080271
Appears in Collections:Journal Articles

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.